Efficient Market-clearing Prices in Markets with Nonconvexities. O'Neill, R., Sotkiewicz, P., Hobbs, B., Rothkopf, M., & Stewart, Jr., W. European Journal of Operational Research, 164(1):269–285, 2005.
bibtex   
@article{oneill:ejor05,
  title={Efficient Market-clearing Prices in Markets with Nonconvexities},
  author={O'Neill, Richard~P. and Sotkiewicz, Paul~M. and Hobbs, Benjamin~F. and Rothkopf, Michael~H. and {Stewart, Jr.}, William~R.},
  journal={European Journal of Operational Research},
  volume={164},
  number={1},
  pages={269--285},
  year={2005}
}
Downloads: 0